Finsler spaces, bingles, polyingles, and their symmetry groups
Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 20-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{CMA_2013_88_a1,
author = {R. R. Aidagulov and M. V. Shamolin},
title = {Finsler spaces, bingles, polyingles, and their symmetry groups},
journal = {Contemporary Mathematics and Its Applications},
pages = {20--29},
year = {2013},
volume = {88},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2013_88_a1/}
}
R. R. Aidagulov; M. V. Shamolin. Finsler spaces, bingles, polyingles, and their symmetry groups. Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 20-29. http://geodesic.mathdoc.fr/item/CMA_2013_88_a1/